# SDR CA060105003

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 8,561 hours
- Engine: Allsn 250C28B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040014105
- Part serial: NJF941U
- Condition: Making Metal
- Location: Main Rotor
- Part time: 6,524 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

M/R MAST WAS REPLACED 4 HOURS PREVIOUSLY.  PILOT HAD A TRANSMISSION CHIP LIGHT AND NOTIFIED TOWER OF LANDING DUE TO A MX PROBLEM.  ENGINEER INSPECTED F/W, TRANSMISSION, AND MAST CHIP DETECTORS.  FOUND HAIR LIKE SLIVER ON THE UPPER MAST BRG CHIP DETECTOR AND ON THE TRANSMISSION OIL MONITOR, AS PER BELL 206L-1 CHIP DETECTOR GUIDE C/O INSPECTION AS REQUIRED, C/O OPERATIONAL CHECK AND 20 MIN GROUND RUN AS PER BELL 206L-1 MM.  CHECK CHIP DETECTORS, OIL REPLACED, FILTER INSPECTED AND REPLACED AND ANOTHER OPERATIONAL CHECK C/O.  SLIVERS MAY HAVE BEEN FROM MAST INSPECTION OR OIL CANS?  SOURCE UNKNOWN.  AIRCRAFT RETURNED TO SERVICE WITH A SATISFACTORY TEST FLIGHT.
